# SDR ASAA2024042449206

- Difficulty date: April 24, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N287AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36359
- Aircraft time: 20,926 hours, 6,586 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Crank Assy
- Part number: 65540137
- Condition: Disconnected
- Location: Fwd Entry Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WOULD NOT OPEN. GROUNDED - YES. UPON INSPECTION OF DOOR, FOUND THE LOWER ROD TO THE LOWER LATCHES AND GATE DISCONNECTED FROM THE CRANK ASSY. (PN 65-54013-7), BOLT MISSING. FOUND BOLT AND WASHER IN THE DOOR. FOUND ADDITIONAL DAMAGE IN THE AREA, DOCUMENTED ON T-101 AND MIG-2C'S.
